MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007822-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: a visual and dimensional inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficult to position (guide wire) and difficult to remove (guide wire) could not be tested due to the condition of the returned device.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior coronary artery that was mildly calcified.While advancing the mini vision rx 2.25 x 12 mm stent delivery system (sds) over the guide wire outside the body it got stuck on the wire.When pulling the sds back, the stent came off the wire but the balloon remained on the wire.The device was replaced with another mini vision rx to successfully complete the procedure.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date received by manufacturer inadvertently filed as 03/01/2017; however, the correct date is 3/29/2017.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent, to the previously filed medwatch report, additional information was received which identified the guide wire noted in the initial case details as a whisper guide wire.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6370749
Report Number2024168-2017-01694
Device Sequence Number13710945
Product Code MAF
UDI-Device Identifier08717648049446
UDI-Public(01)08717648049446(17)190731(10)6080241
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number1007822-12
Device Lot Number6080241
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/09/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/01/2017
Supplement Report FDA Received Date04/24/2017
04/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1